MAUDE Adverse Event Report: ARTHREX, INC. REAMER 17MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REAMER 17MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number REAMER 17MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/07/2025, it was reported by a sales representative via (b)(4) that an ar-4092hr-17 reamer was so dull it was burning the bone.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
The complaint allegation cannot be confirmed based on the image submitted for evaluation of an ar-4092hr-17 reamer.The image does not provide sufficient detail to identify a specific point of failure.Based on the information available ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause as follows: the reported failure is most likely attributable to user-related factors, such as prolonged or excessive force applied during reaming.Additional contributing factors may include: off-axis loading, misaligned insertion.Cumulative wear-and-tear or sustained damage in the field over time.

Brand Name
REAMER 17MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23681515
Report Number1220246-2025-05273
Device Sequence Number9846953
Product Code LXH
UDI-Device Identifier00888867236684
UDI-Public00888867236684
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER 17MM
Device Catalogue NumberAR-4092HR-17
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown